# SDR ASAA2016011714796

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 10,903 hours, 3,517 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH FULL WARM SELECTED ON FWD AND AFT CAB TEMP, MAX SUPPLY DUCT TEMP IS 26 AT FL 350. ACFT GROUNDED.  ACCOMPLISHED CABIN TEMP CONTROL BITE NO FAULTS NOTED, OPS CHECK CYCLED PACKS THROUGH FULL CYCLE, TEMP RANGE, REF AMM 21-60-00.
